| Model Number |
10-401FC |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that during a myosure procedure on (b)(6) 2026, the cutting window/blade was found to be missing from the device during the procedure.When the device was activated, it made an unusual sound and displayed a message indicating that no device was detected.Upon assessment of the device, it was noted that the blade was missing.No missing parts were found in the patient or within the device packaging.A second device was used to successfully complete the procedure.Due diligence has been completed, and no additional information is available.